A remark on least energy solutions in RN

Louis Jeanjean, Kazunaga Tanaka

    Research output: Contribution to journalArticle

    177 Citations (Scopus)

    Abstract

    We study a mountain pass characterization of least energy solutions of the following nonlinear scalar field equation in RN -δu = g(u), u ∈ H1(RN), where N ≥ 2. Without the assumption of the monotonicity of t → g(t)/t, we show that the mountain pass value gives the least energy level.

    Original languageEnglish
    Pages (from-to)2399-2408
    Number of pages10
    JournalProceedings of the American Mathematical Society
    Volume131
    Issue number8
    DOIs
    Publication statusPublished - 2003 Aug

      Fingerprint

    Keywords

    • Least energy solutions
    • Mountain pass theorem
    • Nonlinear elliptic equations in R

    ASJC Scopus subject areas

    • Mathematics(all)
    • Applied Mathematics

    Cite this